# SDR SWAA2018062823153

- Difficulty date: June 19, 2018
- Submitted: June 28, 2018
- Operation: Air carrier
- Aircraft: N253WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32511
- Aircraft time: 42,103 hours, 24,748 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 141A8310
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY THRESHOLD ANGLE ATTACHED TO CREASE BEAM CORRODED AROUND FASTENER HOLES.  R&R ANGLE IAW SRM AND DWG.
